# SDR GTIA2023053037216

- Difficulty date: May 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,699 hours, 4,003 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR/FUME ON APPROACH & AT GATE PACK 2 OFF SMELL WENT AWAY SUSPECT PACK 2-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 2 TO BE THE SOURCE
